# SDR CALA2017020300222

- Difficulty date: January 31, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N38403
- Make and model: Boeing 737924
- Aircraft serial: 30120
- Aircraft time: 47,789 hours, 19,429 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND, CAPTAIN REPORTED TWO DENTS AFT OF THE L1 DOOR NEAR THE STATIC PORTS  REF ECRA 5331-02150 PART 1.  INSTALLED INTERIM REPAIR.
